Main Article Content
This work studies the existence and uniqueness of solutions for a class of nonlinear fractional differential equations via the Katugampola fractional derivatives with an integral condition. The arguments for the study are based up on the Banach contraction principle, Schauder’s fixed point theorem and the nonlinear alternative of Leray-Schauder type.
How to Cite
Basti, B., Arioua, Y., & Benhamidouche, N. (2020). Existence results for nonlinear Katugampola fractional differential equations with an integral condition. Acta Mathematica Universitatis Comenianae, 89(2), 243-260. Retrieved from http://www.iam.fmph.uniba.sk/amuc/ojs/index.php/amuc/article/view/1322/850